Week 2 on Duromine

Discussion in 'My Experience with Duromine' started by minsy, Feb 7, 2013.

  1. minsy

    minsy New Member
    Registered

    Joined:
    Feb 7, 2013
    Messages:
    1
    Likes Received:
    0
    I have been using the 30mg tablets for almost 2 weeks now. Week 1 was super, and i loved the feeling of not being hungry all the time. I have been70kg to loose, last week i lost about 5 kg which is the most i have managed to loose in 10 years. I have bipolar mood disorder and the meds really make me hungry and sluggish at the same time. The duramine made such a difference last week i feel so disappointed now this week cause i have been getting hungry again. Is this normal? :(
     
  2. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,090
    Likes Received:
    848
    Hello Minsy! My name is Kate, welcome!

    According to what you've said, I think it's your body should have get used to Duromine for those two weeks you're taking them... So basically the dose is wrong, or maybe you eat not enough.
    I know you're trying to lose much weight, still you should eat, just differently. Please don't take offence on me!
    Personally I used to take 4-5 meals (at least was trying to) a day, but small portions and low calories.
    Maybe this will help you to relieve hunger. Otherwise you should ask your nutritionist.

    Be patient, because two weeks it's a short distance!:eek:
     
  3. Lots2Lose

    Lots2Lose New Member
    Registered

    Joined:
    Feb 2, 2013
    Messages:
    4
    Likes Received:
    1
    Minsy

    I am also in week two and started to feel hungry and faint at times through the day. I suspected that I wasn't eating enough. I tried to have 3 meals a day but by dinnertime I could not even look at the plate. So I decided now to have 5 small meals. Start with a smoothie for breakfast, have an apple for a snack later in the morning. Some salad for lunch and another fruit for a late afternoon snack. And then dinner I will make veggies and some meat or fish... Hopefully this will help with the hunger and teach my metabolism to keep going even after I finished with the Duromine.
     
    Missgypsycrystal likes this.
  4. LittleMissChub

    LittleMissChub New Member
    Registered

    Joined:
    Feb 1, 2013
    Messages:
    4
    Likes Received:
    0
    Hi there!
    I've been on Duromine for almost 4 weeks now and I was the same the first 3 weeks were fantastic for not feeling hungry etc but the last week I have been quite hungry again. My sleep has been really erratic the last week as well & I feel all jittery (which I haven't felt since starting). I lost at least 1-2kg the first 2 weeks but last week only 400g. I'm not quite sure why the changes either. I'm definitely willing to hang in there though and am hoping it goes back to how it was the first couple of weeks.
     
  5. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,090
    Likes Received:
    848
    Hi, LittleMissChub!

    These differences in loss are reasonable actually. The thing is that any weight loss stops after few weeks, the time is different though, some have two weeks, the others three to six months.
    When you just start pill treatment, your body loses water and then fat. So your may lose about 2-4 kg per week. After that, weight loss slows down a bit. I'm not sure how it happens, but it's normal as I experienced the same. That's why I'm saying - weight loss needs patience and will power, well family&friends support of course too.
    Don't worry, I'm sure you will achieve your goal soon!
     
Loading...